MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR FOOT PEDAL; BIOPSY INSTRUMENT
Model Number FSENCOR01
Medical Device Problem Codes Failure to Calibrate (2440); Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model fsencor01 biopsy instrument allegedly failed to calibrate several times and allegedly ran through a sample cycle repeatedly without being activated.This report was received from a single source.This event did not involved patient.The patients age, weight and gender were not provided.

Brand Name
ENCOR FOOT PEDAL
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8525312
Report Number2020394-2019-00475
Device Sequence Number19429125
Product Code KNW
UDI-Device Identifier00801741086557
UDI-Public(01)00801741086557
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFSENCOR01
Device Catalogue NumberFSENCOR01
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1